# SDR AALA202110012439

- Difficulty date: September 22, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737*
- Aircraft serial: 30091
- Aircraft time: 58,356 hours, 24,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTS ISLE NEAR SEATS 27C NOT ATTACHED. **SUPPLEMENTAL REPORT FOR AALA202109272439: REPLACED HOUSING FOR ESCAPE PATH LIGHT ISLE NEAR SEAT 27C.** (CLOSED)
